Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor XR75mg. Does it cause ringing in the ears?

Posted by Debbie on April 27, 1999, at 20:22:04

In reply to Re: Effexor XR75mg. Does it cause ringing in the ears?, posted by saintjames on April 27, 1999, at 20:03:36

> > I have been on this for over a year. No other medications. I am considering going to another med because the only thing I can attribute the ringing in my ears , plus a lot of weight gain is to this med.
> > Is there anyone who has any info on this med?
> > Thanks for any help.
> James here...

> Ringing in the ears is common in most people as they age. It started with me at about 30.
> james

Please read the message I just submitted about how anti-Effexor I am!!! Thank goodness someone else had this side effect too!!!!! My docor thought I was silly when I told him I get ringing in my ears plus the feeling of warm cotton balls turning...If you read the thread, I also gained 75 pounds.

I was on Effexor for three years(right when it came out-about) than to XR the last year-- 225mgs.

Since my last capsule Friday 4/23 I feel sooo much better.(I had to taper for 20 days)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Debbie thread:5371